# SDR 97ZZZM69

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45855
- System (JASC): 2612 · Fire Detection
- Part: Grommet
- Part number: 141211
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EXPERIENCED INTERMITTENT FIRE WARNING ON NR 4 ENGINE IN CRUISE UIO TO MIA AND NO OTHER INDICATION OF FIRE.  INSPECTION REVEALED BROKEN GROMMETS ON FIRE WARNING LOOP AT LEFT AND RIGHT AFT COWLING, CAUSING INTERMITTENT GROUNDING.  REPLACED FIRE LOOP GROMMETS.  SYSTEM CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
